# SDR ASOA2015112914171

- Difficulty date: November 29, 2015
- Submitted: December 9, 2015
- Operation: Air carrier
- Aircraft: N538CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15157
- Aircraft time: 19,994 hours, 12,748 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 581-661
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SEAT RAIL SEGMENT, LBL9 581-661.16 CORRODED SEVRAL AREAS.  CORROSION OUT OF LIMITS R & R SEAT RAIL.  REMOVED SEAT RAIL IAW AMM 53-00-49-000-801, CONFIGURATION A07. COMPLIED WITH EC/TC REO 670-53.-00-34 AND GREO 670-53-00-343, REV M AS WRITTEN.  INSTALLED NEW SEAT RAIL IAW AMM 53-00-49-400-801, CONFIGURATION A07.
